


default search action
"The maximum Perron roots of digraphs with some given parameters."
Huiqiu Lin, Stephen W. Drury (2013)
- Huiqiu Lin, Stephen W. Drury:
The maximum Perron roots of digraphs with some given parameters. Discret. Math. 313(22): 2607-2613 (2013)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.